# SDR 20001106SH014

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AND CRACKED CUSP WEB. BS 699 - BS 737, RBL 45 - RBL 60.   (X)
